# SDR AALA20001240

- Difficulty date: July 18, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGING IN SKIN STATION 700 BETWEEN STRINGER 25L AND 26L, FOUND CORROSION.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
